Aequationes mathematicae

, Volume 93, Issue 1, pp 1–8 | Cite as

Karol Baron: a little bit about him on his 70th birthday

  • Witold Jarczyk
  • Janusz MorawiecEmail author
Open Access



The research of the second author was supported by the University of Silesia, Mathematics Department (Iterative Functional Equations and Real Analysis program).


  1. 1.
    Baron, K.: On the continuous solutions of a non-linear functional equation of the first order. Ann. Polon. Math. 28, 201–205 (1973)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Baron, K.: Functional equations of infinite order, Prace Naukowe Uniwersytetu Śląskiego w Katowicach 265, Uniwersytet Śląski, Katowice (1978)Google Scholar
  3. 3.
    Baron, K.: On the convergence of sequences of iterates of random-valued functions. Aequ. Math. 32, 240–251 (1987)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Baron, K.: Recent Results in a Theory of Functional Equations in a Single Variable, Series Mathematicae Catoviciensis et Debreceniensis (Seminar LV), vol. 15 (2003)
  5. 5.
    Baron, K.: Linear iterative equations of higher orders and random-valued functions. Publ. Math. Debr. 75, 1–9 (2009)MathSciNetzbMATHGoogle Scholar
  6. 6.
    Baron, K.: On Baire measurable solutions of some functional equations. Cent. Eur. J. Math. 7, 804–808 (2009)MathSciNetzbMATHGoogle Scholar
  7. 7.
    Baron, K.: On the convergence in law of iterates of random-valued functions. Aust. J. Math. Anal. Appl. 6(1), 9 (2009). Art. 3MathSciNetzbMATHGoogle Scholar
  8. 8.
    Baron, K.: On additive involutions and Hamel bases. Aequ. Math. 87, 159–163 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Baron, K.: Orthogonally additive bijections are additive. Aequ. Math. 89, 297–299 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Baron, K.: On the set of orthogonally additive functions with orthogonally additive second iterate. Aequ. Math. 91, 995–1000 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Baron, K., Chojnacki, W., Jarczyk, W.: Continuity of solutions of the translation equation. Aequ. Math. 74, 314–317 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Baron, K., Jarczyk, W.: Recent results on functional equations in a single variable, perspectives and open problems. Aequ. Math. 61, 1–48 (2001)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Baron, K., Jarczyk, W.: Random-valued functions and iterative functional equations. Aequ. Math. 67, 140–153 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Baron, K., Kapica, R.: A uniqueness-type problem for linear iterative equations. Analysis (Munich) 29, 95–101 (2009)MathSciNetzbMATHGoogle Scholar
  15. 15.
    Baron, K., Kuczma, M.: Iteration of random-valued functions on the unit interval. Colloq. Math. 37, 263–269 (1977)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Baron, K., Lasota, A.: Asymptotic properties of Markov operators defined by Volterra type integrals. Ann. Polon. Math. 58, 161–175 (1993)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Baron, K., Morawiec, J.: Lipschitzian solutions to linear iterative equations. Publ. Math. Debr. 89, 277–285 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Baron, K., Morawiec, J.: Lipschitzian solutions to linear iterative equations revisited. Aequ. Math. 91, 161–167 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Baron, K., Rätz, J.: On orthogonally additive mappings on inner product spaces. Bull. Pol. Acad. Sci. Math. 43, 187–189 (1995)MathSciNetzbMATHGoogle Scholar
  20. 20.
    Baron, K., Simon, A., Volkmann, P.: Solutions d’une équation fontionnelle dans l’espace des distributions tempérées. C. R. Math. Acad. Sci. Paris 319, 1249–1252 (1994)zbMATHGoogle Scholar
  21. 21.
    Derfel, G., Schilling, R.: Spatially chaotic configurations and functional equations with rescaling. J. Phys. A 29, 4537–4547 (1996)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Kuczma, M.: Functional Equations in a Single Variable. Monografie Mat. 46, PWN—Polish Scientific Publishers, Warszawa (1968)Google Scholar
  23. 23.
    Schilling, R.: Spatially chaotic structures. In: Thomas, H. (ed.) Nonlinear Dynamics in Solids, pp. 213–241. Springer, Berlin (1992)CrossRefGoogle Scholar
  24. 24.
    Sikorski, R.: Funkcje rzeczywiste, tom I, Monografie Mat. 35, Państwowe Wydawnictwo Naukowe, Warszawa, (1958) [in Polish] Google Scholar

Copyright information

© The Author(s) 2018

Open AccessThis article is distributed under the terms of the Creative Commons Attribution 4.0 International License (, which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.

Authors and Affiliations

  1. 1.Instytut Matematyki i InformatykiKatolicki Uniwersytet Lubelski Jana Pawła IILublinPoland
  2. 2.Wydział Matematyki, Informatyki i EkonometriiUniwersytet ZielonogórskiZielona GoraPoland
  3. 3.Instytut MatematykiUniwersytet ŚląskiKatowicePoland

Personalised recommendations